MathSciNet Relay Station
MathSciNet bibliographic data
MR1081810 46B20 (46B25 52A21 60H25)
Szarek, Stanisław J. Spaces with large distance to $l^n_\infty$ and random matrices. Amer. J. Math. 112 (1990), no. 6, 899–942.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement